Home > Research > Publications & Outputs > Spatially dispersive inhomogeneous electromagne...

Electronic data

  • 2040-8986_17_2_025105

    Rights statement: Content from this work may be used under the terms of the Creative Commons Attribution 3.0 licence. Any further distribution of this work must maintain attribution to the author(s) and the title of the work, journal citation and DOI.

    Final published version, 821 KB, PDF document

    Available under license: CC BY

Links

Text available via DOI:

View graph of relations

Spatially dispersive inhomogeneous electromagnetic media with periodic structure

Research output: Contribution to journalJournal article

Published
Article number025105
<mark>Journal publication date</mark>30/01/2015
<mark>Journal</mark>Journal of Optics
Issue number2
Volume17
Number of pages10
Publication StatusPublished
<mark>Original language</mark>English

Abstract

Spatially dispersive (also known as non‐local) electromagnetic media are
considered where the parameters defining the permittivity relation vary periodically.
Maxwell's equations give rise to a difference equation corresponding to the Floquet modes.
A complete set of approximate solutions is calculated which are valid when the
inhomogeneity is small. This is applied to inhomogeneous wire media. A new feature arises when considering spatially dispersive media, that is the existence of coupled modes.

Bibliographic note

Content from this work may be used under the terms of the Creative Commons Attribution 3.0 licence. Any further distribution of this work must maintain attribution to the author(s) and the title of the work, journal citation and DOI.